# SDR IXXA08SMN189S

- Difficulty date: October 21, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 72,846 hours, 18,649 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Part time: 72,846 hours, 18,649 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LT WING LOWER CENTER OUTER LEADING EDGE SKIN CORRODED AT STATION XFS 280.250.REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACK AND NO CORROSION FOUND.  FABRICATED NEW SKIN, FILLER.  CLEANED, TREATED, PRIMED AREA, AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FAA FORM 8110-3 NUMBER 08548 DATED 11/18/08, DRAWING ED-4872 DATED 11/03/08, SRM 51-1-21, SRM 51-1-20D, SRM 51-1-8 PAGES 17-18, SRM 57-2-0 PAGE 16, NDT SPM PART 06-10-01-001, SRM 51-1-8B, SRM 51-1-11, SRM 51-3-0, AND SRM 51-3-1.
